# SDR CA021028006

- Difficulty date: September 17, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 58,061 hours, 8 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 655790418
- Condition: Cracked
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION (AD 2001-20-09), THE RT TRUNNION LINK BUSHING WAS FOUND LOOSE. UPON REMOVAL OF THE TRUNNION LINK ASSYEMBLY,  IT WAS NOTED THAT THE FORWARD BEARING END (RACE) HAD AN APPROXIMATLEY 2 INCH CRACK ALONG IT'S VERTICAL AXIS. NOTE: TSN IS UNKNOWN.
